Crossref journal-article
Oxford University Press (OUP)
The Journal of Infectious Diseases (286)
Bibliography

Fankhauser, R. L., Noel, J. S., Monroe, S. S., Ando, T., & Glass, R. I. (1998). Molecular Epidemiology of “Norwalk‐like Viruses” in Outbreaks of Gastroenteritis in the United States. The Journal of Infectious Diseases, 178(6), 1571–1578.

Authors 5
  1. Rebecca L. Fankhauser (first)
  2. Jacqueline S. Noel (additional)
  3. Stephan S. Monroe (additional)
  4. Tamie Ando (additional)
  5. Roger I. Glass (additional)
References 0 Referenced 374

None

Dates
Type When
Created 23 years, 1 month ago (July 26, 2002, 2:58 p.m.)
Deposited 8 years ago (Aug. 23, 2017, 11:31 a.m.)
Indexed 1 month, 2 weeks ago (July 14, 2025, 11:43 p.m.)
Issued 26 years, 8 months ago (Dec. 1, 1998)
Published 26 years, 8 months ago (Dec. 1, 1998)
Published Print 26 years, 8 months ago (Dec. 1, 1998)
Funders 0

None

@article{Fankhauser_1998, title={Molecular Epidemiology of “Norwalk‐like Viruses” in Outbreaks of Gastroenteritis in the United States}, volume={178}, ISSN={1537-6613}, url={http://dx.doi.org/10.1086/314525}, DOI={10.1086/314525}, number={6}, journal={The Journal of Infectious Diseases}, publisher={Oxford University Press (OUP)}, author={Fankhauser, Rebecca L. and Noel, Jacqueline S. and Monroe, Stephan S. and Ando, Tamie and Glass, Roger I.}, year={1998}, month=dec, pages={1571–1578} }